# SDR AALA970533

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 89 - EN ROUTE BRU/ORD DURING CRUISE, HOT ODOR NOTED IN COCKPIT AND FORWARD GALLEY AREA.  TURNED OFF BOTH RECIRC FANS AND ODOR WENT AWAY.  AIRCRAFT PROCEEDED TO ORD AND LANDED WITHOUT INCIDENT.  ACCOMP GROUND CHECK OF CAPTAINS AND F/O FOOT AND SHOULDER HEATERS WITH NO DEFECTS FOUND.  ACCOMPLISHED GROUND ENGINE RUN AND OPERATED RECIRC FANS AND PACKS FOR EXTENDED PERIOD WITH NO DEFECTS FOUND.  CHECKED COCKPIT AND FORWARD GALLEY AREA WITH NO DEFECTS FOUND.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS OR ODOR NOTED.  SYSTEMS OPERATIONAL CHECKED NORMAL.  UNABLE TO DUPLICATE PROBLEM AND AIRCRAFT RETURNED TO SERVICE.  (M)
